MathSciNet Relay Station
MathSciNet bibliographic data
MR2236631 (2007m:60167) 60H10 (60H07 60H20)
Nourdin, Ivan; Tudor, Ciprian A. Some linear fractional stochastic equations. Stochastics 78 (2006), no. 2, 51–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement